# SDR ASAA2017062321173

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,689 hours, 5,812 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELING CONTROL CIRCUIT BREAKER WILL NOT RESET AND REMAIN CLOSED.  ACFT GROUNDED.  INSPECTED AND FOUND THE NR 2 TANK REFUEL INDICATOR INOPERATIVE.  REMOVED AND REPLACED THE TANK REFUEL INDICATOR,  OPS CHECKED GOOD, NO DEFECTS NOTED IAW AMM 28-41-61.
